# SDR 20000330SH012

- Difficulty date: February 15, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N4667Q
- Make and model: Cessna 210L
- Aircraft serial: 21059567
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 653547
- Condition: Damaged
- Location: Crankshaft
- Part time: 45 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE TEAR DOWN DUE TO SUDDEN STOPPAGE, INSPECTION OF THE BEARINGS FOUND 4 OUT OF 10 BEARING HALVES WERE FOUND WITH EXCESSIVE CRACKING ON THE SURFACE.  ENGINE WAS ASSEMBLED 12-28-99, AND PUT INTO SERVICE ON 1-29-00, AND WAS DISASSEMBLED 2-25-00.  CAUSE AND PREVENTION UNKNOWN.  (X)
